# SDR SIMA20200305001

- Difficulty date: March 5, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 8,337 hours, 5,469 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BLEED 1 AND 2 OVERPRESSURE-C/A-PERFORMED FIM TASK 36-14-00-810-817-A00 COMPLIED WITH OPS CHECK IAW EMBMER AMM 36-11-00-710-801A OPS CHECK GOOD
